Publication database of NCMM , project MORE and MathMAC center.
 [BibTeX] [RIS] [Request]
Continuum Mechanics and Thermodynamics in the Hamilton and the Godunov-type Formulations
Type of publication: Article
Citation:
Publication status: Published
Journal: Continuum Mechaanics and Thermodynamics
Volume: 30
Number: 6
Year: 2018
Pages: 1343-1378
DOI: http://doi.org/10.1007/S00161-018-0621-2
Abstract: Comment: We found the Hamiltonian structure of the Symmetric Hyperbolic Thermodynamically Compatible equations (SHTC), unifying solid and fluid continuum thermodynamics. SHTC became a part of GENERIC.
Keywords:
Authors Peshkov, Ilya
Pavelka, Michal
Romenski, Evgeniy
Grmela, Miroslav
Added by: [MP]
Total mark: 0
Attachments
    Notes
      Topics